Couldn't find what you looking for?

TRY OUR SEARCH!

Hi All~
When doing some research on the drug Effexor, I found a website that had a petition to take action against Effexor. I, personally, have signed it for I feel it makes an excellent point. I, by no means pressure you all to sign it, but I would rather make it available for you to check out if you do so choose to sign it.

The link for the site is: petitiononline.com/effexor/

~MustangJess.

Loading...

I have been going thru effexor withdrawal for 6 months now. To make it worse, my doctor didn't really prepare me for how hard this is... I was only taking 75 milligrams a day. I am down to 3 milligrams a day... still brain shivers, dizziness, nausea. I am moving in slow motion, to keep from having the brain pain. I have to drive for my job... the worst thing is trying to switch lanes, I have to look over my shoulder to be sure that no cars are in the blind spot... I have horrible brain shivers. I had to take a rest today after lunch, and just close my eyes, and hold my brain still. THIS IS ON 3 mgs... I have been trying to break out of this last little bit. I haven't taken the dosage since Sat. morning, I am determined to get this thing off me. I have lost jobs, been emotionally numb, told my boss to go to hell (lost that job) I haven't been myself for 4 years. My mom died in that time... I am grieving now. That was in 2007. The effexor kept me from feeling the emotions. Memory loss, sleep problems. etc etc.
SOOO- I am in. What do I need to do to help get this petition going. My dad and sister are both on effexor. They can't even begin to realize what this is.
Get a pill cutter, get the regular time release pills and go off it slow. it is still horrible. but, do it. I have read some really bad and permanent effects of effexor.
Reply

Loading...

I have signed the petition!!

It makes me feel better knowing that I am not the only one who has gone through such hell trying to get off of a drug that no one warned me about the terrible side effects of.  I have been on effexor xr (75mg), for migraine treatment - about 15 a month, for the last 5 years and within the last year I have been SLOWLY tapering myself off of it.  I dont think my doctor got it when I told him that I wanted off of this drug because of what it did to me- the brain zaps, nauseousness, decreased/lack of sex drive, weight gain headaches etc etc. 

First I started the taper from 75 mg down to the 37.5 mg dosage for quite some time.  I wish I better documented this.

After about 2 months, I was told that I needed to start counting the pellets.  At first, I did not notice a drastic difference in how I felt.  Each day I would try to take out an additional pellet.  On days where I started feeling the side effects, I would go back to the previous number (add another pellet).  I had become very frustrated with this and started removing more and more pellets every 2 days to where I was down to 4!! Wow. At this point I still had some of the side effects of withdrawal but it was tolerable.  I felt lightheaded at times and I would get headaches, but nothing over the counter pain reliever couldnt cure.  It's a bizarre feeling- these brain zaps. 

I have been effexor free for 1 week now, and I cant say that I feel 100% as I'm sure it takes some time for the drug to get out of the system, but I feel better knowing that I never have to torture my body again.  I have found that taking Omega3 vitamins does seem to help a little.

I just wish the doctors would tell patients the side effects of these drugs prior to prescribing them.  I know that if I would have known about this beforehand, I would have found another doctor.  I would rather have migraines than torture my body the way I have for the last 5+ years!

Reply

Loading...


I was on this for a year of HELL. I lost alot during that time. I had the side affects for just over a year. I hope you are well now.
Reply

Loading...